EconPapers    
Economics at your fingertips  
 

Choquet representability of submodular functions

Bernard Cornet () and Alain Chateauneuf ()
Additional contact information
Bernard Cornet: PSE - Paris School of Economics, CES - Centre d'économie de la Sorbonne - UP1 - Université Panthéon-Sorbonne - CNRS - Centre National de la Recherche Scientifique

Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL

Keywords: Choquet integral; submodular functions (search for similar items in EconPapers)
Date: 2017
Note: View the original document on HAL open archive server: https://halshs.archives-ouvertes.fr/halshs-01394838
References: Add references at CitEc
Citations: Track citations by RSS feed

Published in Mathematical Programming, Springer Verlag, 2017, pp.1-15. ⟨10.1007/s10107-016-1074-7⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:cesptp:halshs-01394838

DOI: 10.1007/s10107-016-1074-7

Access Statistics for this paper

More papers in Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2020-01-15
Handle: RePEc:hal:cesptp:halshs-01394838